Riv.Mat.Univ.Parma (7) 7 (2007)


A degenerate rainfall infiltration model with periodic data

Pages 135-150
Received: 27 February 2007   Revised: 24 September 2007
Mathematics Subject Classification (2000): 35B10, 35D05, 35K65,47J35, 76S05

Abstract The main interest in this paper is to prove the existence of weak periodic solutions for a degenerate rainfall infiltration into an unsaturated soil model which consists of Richards' equation with nonlinear flux boundary periodic conditions. The aim shall be achieved reformulating the problem in abstract form in order to apply some general results of the maximal monotone mappings theory and the Schauder fixed point theorem.

Home Riv.Mat.Univ.Parma